# SDR GTIA2020021763520

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 7,464 hours, 3,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT DURING DESENT, STRONG SMELL IN COCKPIT, SWEET OK TYPE SMELL TOXIC FUMES TYPE, TURNED PACK 1 OFF, SMELL WENT AWAY-PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00-810-831 PERFORMED ENG RUN IAW AMM 71-00-00. COULD NOT DUPLICATE CAUSE OF ODOR. A/C OKAY FOR CONTINUE SERVICE. NO EVIDENCE OF OIL LEAKS.
